# SDR YENA201706090483

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 36,930 hours, 12,702 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P2872
- Condition: Failed
- Part time: 15,295 hours, 20,056 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND FA CREW REPORTED TOXIC FUMES, AND ODOR WERE NOTED DURING DECENT,  HIGHEST CONCENTRATION SEEMED TO BE TOWARD CENTER OF CABIN BUT WAS NOTICED THROUGHOUT WITH AIRCRAFT ON GROUND AND BOTH PACKS RUNNING. THE TOXIC ODOR WAS NOTED THROUGHOUT CABIN. HIGHEST CONCENTRATION AT MIDDLE OF CABIN BUT BOTH FWD AND REAR DOORS OPEN ( PACKS - BOTH ); UPON ACCOMPLISHING BORESCOPE INSPECTION OF #1 AND #2 ENG LPC PER AMM 72-00-00-200-017B, NO OIL CONTAMINATION WAS NOTED. HOWEVER, INSPECTION OF APU INLET SCREEN REVEALED OIL CONTAMINATION. NO BORESCOPE PLUGS WERE REMOVED. ACCESSED LPC THROUGH 1.0 STATOR VANE. R & R APU IAW AMM 49-11-11,  REPLACED CABIN FILTERS. PERFORMED GROUND RUN UP OF BOTH ENGINE . AIRCRAFT IS OK FOR SERVICE.
